# SDR O2GA2016071551501

- Difficulty date: July 10, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N515UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605726
- Aircraft time: 6,158 hours, 4,424 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: MS252531
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS DO NOT ALWAYS MOVE TO POSITION WITH FLAP HANDLE. MUST BE JIGGLED FOR THEM TO MOVE. MAINTENANCE REPLACED THE FLAP RETRACT SWITCH. AN OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
